Home

Editorial
policy

Editors

Instructions
for authors

Submit manuscript

Contents
Abstracts
Full text PDF

Subscription
and back
volumes

IMPACT FACTOR

Indexing and
Abstracting

Contact us

 

Ray D., Ho H.-C., Mohapatra A.  2015. First record of Parapercis ommatura (Actinopterygii: Perciformes: Pinguipedidae) from the Indian Ocean. Acta Ichthyol. Piscat.  45 (4): 403–405.

Abstract. This paper reports a finding of Parapercis ommatura Jordan et Snyder, 1902 from the Indian Ocean on the basis of detailed examination of 21 specimens collected from the West Bengal coast, on the northern part of Indian east coast. This species has previously been reported only from northwest Pacific regions. Detailed morphometric and meristic data for this species are provided.

Keywords: India, range extension, West Bengal, Bay of Bengal

 

 

DOI: 10.3750/AIP2015.45.4.08

© 2005 The West Pomeranian University of Technology in Szczecin | Last modification:  2017-04-25